MathSciNet Relay Station
MathSciNet bibliographic data
MR2023018 (2004j:60073) 60F25 (60F05 60F15 94A29)
Cohort, Pierre Limit theorems for random normalized distortion. Ann. Appl. Probab. 14 (2004), no. 1, 118–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement